# SDR P5CA2020121700402

- Difficulty date: December 16, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,877 hours, 22,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103029
- Part serial: 21244
- Condition: Detached
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 EA EMERGENCY DESCENT DEVICE FELL AND UN-REELED DURING TAKEOFF ROLL.  TRANSFERRED TO MDDR NR 139638 USED MEL NR 25-61-01-01 CAT C DUE DATE 25DEC2020.  REMOVED UNSERVICEABLE DESCENT DEVICE AND ROUTED TO IAH STORES.  INSTALLED NEW DECENT DEVICE IN GALLEY, IAW IAI AMM 25-61-03.  OKAY FOR SERVICE.  THIS CLEARS MDDR NR 139638.  MCC NOTIFIED.
